4 doctors weighed in:

I had a si sacroiliac joint injection near my tailbone 2 days ago and ive been hurting sick to my stomach and feel awful, is this normal after 2 days?

4 doctors weighed in
Dr. Rex Mahnensmith
Internal Medicine
1 doctor agrees

In brief: Injection site pain

Injection site pain likely indicates a bone or periosteum bruise; this can trigger pain reactions of nausea and fatigue - like vaso-vagal or poly-vagal reactions; best move at this point is to rest, apply cold packs 20 min on - 20-30 min off, 20 min on, etc; Let the doctor know who injected you - rarely, an infection could complicate

In brief: Injection site pain

Injection site pain likely indicates a bone or periosteum bruise; this can trigger pain reactions of nausea and fatigue - like vaso-vagal or poly-vagal reactions; best move at this point is to rest, apply cold packs 20 min on - 20-30 min off, 20 min on, etc; Let the doctor know who injected you - rarely, an infection could complicate
Dr. Rex Mahnensmith
Dr. Rex Mahnensmith
Thank
Dr. John Michel
Family Medicine
1 doctor agrees

In brief: NO

Very unusual to have pain in SI joint after that length of time.
It may have been done incorrectly or may have been injected in a place that should not have been injecte. See your doctor promptly.

In brief: NO

Very unusual to have pain in SI joint after that length of time.
It may have been done incorrectly or may have been injected in a place that should not have been injecte. See your doctor promptly.
Dr. John Michel
Dr. John Michel
Thank
Dr. John Golberg
Orthopedic Surgery

In brief: Unusual

It is possible to have a reaction to a corticosteroid injection, but I would be alert for some other cause.

In brief: Unusual

It is possible to have a reaction to a corticosteroid injection, but I would be alert for some other cause.
Dr. John Golberg
Dr. John Golberg
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors